# SDR USAA2014051400005

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 19,665 hours, 7,412 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: R2 Door
- Part time: 19,665 hours, 7,412 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CIDS PANEL FOR 2R DOOR INDICATING LOW PRESS.  PRESS APPEARS TO BE IN GREEN BAND. SERVICED 2R DOOR BOTTLE CYLINDER IAW TASK 52-22-00-614-002-A, CHECKS OK.
